Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jillie86

Accutane second time around?

hey guys....i finished my first course of accutane on May 2008, and 6 months later i can tell that im starting to break out again in tiny pimples/whiteheads. this is so disheartening because this was how my acne started to begin with. I think it was definitely stress induced from being in grad school.

I dont wanna be weak and have this rule my life, but I dont think i want to start with the topicals/antibiotics again. Would I be stupid by going on a lowdose course of accutane? How often is a 2nd course required? I jsut really dont wanna have my school affected by this:(

Any second timers who can offer advice i would reallyyyy appreciate this! Its funny how acne can scare the crap out of us lol

Share this post


Link to post
Share on other sites

I'm on my second round of accutane right now. My first one was in 2005 and I'm now at the begining of my 2nd month. I say go for it, I should have started again a lot sooner than I did. It's better to do it now than to wait for it to get really bad again. I know it has lots of unpleasant side effects and that those side effects can make life more way more difficult than it should be, but acne does that too. I don't think it's stupid at all, and if you're on a low dose the side effects shouldn't be too much of a problem anyway. Good luck with whatever you decide!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×